Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    ironwill2 is offline New Member
    Join Date
    Jan 2002
    Location
    minnesota
    Posts
    44

    swollen feet and ankles

    does anyone have problems with extremly swollen feet and ankles while on a cycle (prop- eq)?

  2. #2
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Are you running an anti-e?

  3. #3
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by Rickson
    Are you running an anti-e?
    Yep... I had that hitting from Anadrol ... for some reason anti-e's dont work with the bloating effects from anadrol so all I could do was quit the anadrol and the bloat went away... right after I noticed my ankles swelling I started getting all cranky and irritated at everything... I started hating the world and everyone in it... I think I was getting "PMS", hehehe.... At least when I did pec exercises, milk didnt squirt out of the nipples... damn I'd shoot myself if that happened.

    I think you have too much estrogen in your body and ankle swelling and possibly excessive swelling at your injection sites is like one of the first signs of excessive estrogen you will notice... do something about it NOW.

  4. #4
    sphinks's Avatar
    sphinks is offline New Member
    Join Date
    Feb 2003
    Location
    U.S.A
    Posts
    26
    Hard to imagine from being on prop/eq but sounds like you got kankles...
    No really it sounds like water retention,do you stand on your feel for long periods of time?and dont feel swollen anywhere else?Yep. You got it,call your doc and tell him your holding water.

  5. #5
    tomp is offline Junior Member
    Join Date
    Sep 2003
    Posts
    77
    I read a post recently where some guy had the same thing and he went to the doctor and found out he had serious liver problems! Make sure you do not have a problem with it!

    Quote Originally Posted by ironwill2
    does anyone have problems with extremly swollen feet and ankles while on a cycle (prop- eq)?

  6. #6
    Jdawg50's Avatar
    Jdawg50 is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Mountains
    Posts
    3,095
    SOunds like Kidneys to me. Have been taking any NSAIDS?
    IE: Advil/ Aleive? If so stop them and see if the swelling goes down.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •